Vol 6, No 1 (2018)

Table of Contents


Existence of the solutions to convolution equations with distributional kernels

Alexander G. Ramm Pages: 1-1

DOI: 10.14419/gjma.v6i1.8632

Inverse obstacle scattering with non-over-determined data

Alexander G. Ramm Pages: 2-6

DOI: 10.14419/gjma.v6i1.8887

Simple forms for coefficients in two families of ordinary differential equations

Feng Qi Pages: 7-9

DOI: 10.14419/gjma.v6i1.9778

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.